淡江大學機構典藏:Item 987654321/58791
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62819/95882 (66%)
造訪人次 : 4007123      線上人數 : 558
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/58791


    題名: Some Weighted Opial-Type Inequalities on Time Scales
    作者: Srivastava, H. M.;Tseng, Kuei-Lin;Tseng, Shio-Jen;Lo, Jen-Chieh
    貢獻者: 淡江大學數學學系
    關鍵詞: Opial's inequality;Extremal functions;H\"{o}lder's inequality;Time scales;rd-Continuous functions;Delta differentiability;Absolute continuity;Extremal functions
    日期: 2010-02
    上傳時間: 2011-10-01 21:11:28 (UTC+8)
    出版者: Taipei: Mathematical Society of the Republic of China (Taiwan)
    摘要: Motivated essentially by several recent investigations which claimed to have generalized, improved and extended such classical inequalities as the well-known Opial's inequality, here we establish some general weighted Opial-type inequalities on time scales. We also provide counterexamples, corrections and modifications of the aforementioned recent claims by Wong {\it et al.} \noindent [{\em Taiwanese J. Math.}, \textbf{12} (2008), 463-471].
    關聯: Taiwanese Journal Of Mathematics 14(1), pp.107-122
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    1027-5487_14(1)p107-122.pdf91KbAdobe PDF70檢視/開啟
    index.html0KbHTML39檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋